| Catalog Number |
05964067001 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of a questionable online tdm valproic acid result from the cobas 8000 cobas c 502 module for one patient.The initial result was 0.04 g/ml, and the repeat result was 93.33 g/ml.The repeat result was deemed to be correct.The sample was repeated after the physician questioned the initial result.
Additional Manufacturer Narrative
The medwatch section d, device identification was updated.Relevant fields of sections d and g were updated.The alarm trace does not contain a conspicuous event.The calibration history provided shows instability leading up to the event.The qc data provided shows frequent outliers.A field service engineer (fse) completed maintenance actions that successfully resolved the issue, and the performance of the instrument was verified.The investigation was unable to determine a direct root cause, and no product issue was found.